Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 29, NWS Melbourne, FL

June 8, 2013Orange County, Seminole County, Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 8, 2013, 4:48 PM EDT for Orange County, Seminole County, Volusia County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2013, 4:48 PM EDT (20:48 UTC)
Expired
Jun 8, 2013, 5:30 PM EDT
In force
42 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Orange County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 76 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2013-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2013-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WUUS52 KMLB 082048
SVRMLB
FLC095-117-127-082130-
/O.NEW.KMLB.SV.W.0029.130608T2048Z-130608T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
448 PM EDT SAT JUN 8 2013

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ORANGE COUNTY IN FLORIDA
  SOUTHEASTERN SEMINOLE COUNTY IN FLORIDA
  SOUTHEASTERN VOLUSIA COUNTY IN FLORIDA

* UNTIL 530 PM EDT.

* AT 446 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR BITHLO...AND MOVING
  NORTH NORTHEAST AT 10 TO 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED
  TO... CHRISTMAS...OVIEDO...CHULUOTA AND GENEVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2880 8097 2850 8097 2852 8123 2875 8115
      2881 8105
TIME...MOT...LOC 2047Z 211DEG 7KT 2857 8110

$$

DWS
2 follow-up statements
386 
WWUS52 KMLB 082107
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
507 PM EDT SAT JUN 8 2013

FLC095-117-127-082130-
/O.CON.KMLB.SV.W.0029.000000T0000Z-130608T2130Z/
SEMINOLE-ORANGE-VOLUSIA-
507 PM EDT SAT JUN 8 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN VOLUSIA...EAST CENTRAL ORANGE AND SOUTHEASTERN
SEMINOLE COUNTIES...

AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED FROM NEAR CHRISTMAS TO 
LAKE HARNEY...MOVING NORTH NORTHEAST AT 15 MPH.

OTHER STORMS WERE APPROACHING THE COUNTY LINE NEAR NORTH BREVARD 
COUNTY...BUT THE SEVERE GUST POTENTIAL WAS TEMPORARILY DECREASING.

LAT...LON 2880 8097 2850 8097 2851 8112 2878 8110
      2881 8105
TIME...MOT...LOC 2103Z 211DEG 12KT 2860 8108

$$

DWS
325 
WWUS52 KMLB 082115
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
515 PM EDT SAT JUN 8 2013

FLC095-117-127-082123-
/O.CAN.KMLB.SV.W.0029.000000T0000Z-130608T2130Z/
SEMINOLE-ORANGE-VOLUSIA-
515 PM EDT SAT JUN 8 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VOLUSIA...EAST
CENTRAL ORANGE AND SOUTHEASTERN SEMINOLE COUNTIES IS CANCELLED...

THE SEVERE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND WERE NO
LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A
RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAIN AND 
DANGEROUS LIGHTNING STRIKES WILL CONTINUE. ALSO...STRONG WIND GUSTS 
FROM 45 TO 55 MPH MAY STILL OCCUR.

LAT...LON 2880 8097 2850 8097 2851 8112 2878 8110
      2881 8105
TIME...MOT...LOC 2113Z 211DEG 12KT 2863 8106

$$

DWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:56 PM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jun 8, 1:56 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
156 PM EDT SAT JUN 8 2013

.DISCUSSION...
CURRENT-TONIGHT...HIGH PRESSURE RIDGING OVER THE SOUTHERN PENINSULA
WILL PUSH INTO THE CENTRAL PENINSULA INTO THE CENTRAL PENINSULA
OVERNIGHT. THIS WILL VEER BACK THE FLOW AREAWIDE TO SOUTHEAST OR
EAST-SOUTHEAST. THE 915MHZ CAPE PROFILERS CONTINUE TO SHOW
WEAKENING WINDS IN THE LOW LEVELS. THE EAST COAST SEA BREEZE
BOUNDARY WILL ADVANCE SLOWLY INLAND THROUGH LATE AFTERNOON AND
PROVIDE A FOCUS FOR INCREASING SHOWER AND STORM CHANCES. VARIOUS
MESOSCALE BOUNDARY COLLISIONS INCLUDING LATER IN THE DAY WITH THE
WEST COAST SEA BREEZE WILL ADD TO THE HIGHER THAN NORMAL EXPECTED
CONVECTIVE COVERAGE. THE MAIN THREATS REMAIN LOCALLY HEAVY DOWNPOURS
LEADING TO NUISANCE SMALL STREAM AND URBAN FLOODING IN
SPOTS...FREQUENT LIGHTNING IN A FEW CELLS AND GUSTY WINDS TO 50 MPH.

SCATTERED CONVECTION TO CONTINUE INTO LATE EVENING BUT SHOULD
DISSIPATE AREAWIDE BY MIDNIGHT. LIGHT SRLY FLOW AND BKN-OVC UPR
CLOUD DECK SHOULD KEEP MIN TEMPS IN THE L/M70S.

SUN-SUN NIGHT...THE LOW-LEVEL RIDGE AXIS WILL PUSH INTO NORTH
FLORIDA BY THE END OF THIS PERIOD. THE SURFACE FLOW WILL BE
PREDOMINANTLY EAST-SOUTHEAST OR SOUTHEAST ACROSS EAST CENTRAL
FLORIDA. PRECIPITABLE WATER VALUES WILL REMAIN OVER 2 INCHES ACROSS
MOST OF THE AREA. THE EAST COAST SEA BREEZE WILL DEVELOP
EARLIER...ESPECIALLY OVER THE TREASURE COAST...AND PUSH FURTHER
INLAND WITH A GREATER FOCUS FOR AFTERNOON/EVENING STORMS ACROSS THE
INTERIOR. EXPECT AN EARLIER INITIATION TO CONVECTION ON THIS DAY.
HIGHS IN THE MID TO UPPER 80S ALONG THE COAST AND UPPER 80S TO LOWER
90S OVER THE INTERIOR. OVERNIGHT LOWS IN THE LOWER TO MIDDLE 70S.

...PREVIOUS EXTENDED DISCUSSION...

MON-SAT...LOWER THAN NORMAL RAIN CHCS MON WITH DEEPER ONSHORE
WINDS AND SOME TEMPORARY DRYING OVER MOST OF THE AREA. INLAND
AREAS WL HAVE BEST CHC OF DIURNAL PCPN.

SUBTROPICAL RIDGE AXIS IS ADVERTISED TO BECOME SHUNTED SWD ONCE
AGAIN BY LATE TUE AS A FAIRLY DEEP UPR TROUGH MOVES ACROSS THE OH
VALLEY AND SE STATES. RAIN CHCS LOOK TO REMAIN SEASONAL INTO AT
LEAST TUE/WED DUE TO SUITABLE MOISTURE AND PRESENCE OF UPR WAVE.
SOME LOCAL DRYING IS SHOWN PAST THE MIDDLE OF THE UPCOMING WEEK AS
THE TROUGH AXIS MOVES EAST OF OUR AREA. THE WEEK LOOKS TO CLOSE
OUT WITH NEAR TO SLIGHTLY LOWER THAN NORMAL POP DUE TO SOME
DRYING...HOWEVER DLM FLOW IS WLY COMPONENT...FAVORING THE EAST
SIDE OF THE PENINSULA FOR LARGE SCALE AFTN CONVERGENCE.

&&

.AVIATION...SFC WNDSHFT FM S/SW TO E/SE COASTAL SITES ASSOCD WITH
THE EAST COAST SEA BREEZE. BTWN 08/17Z-08/20Z...NMRS MVFR SHRAS/SCT
IFR TSRAS DVLPG ALL SITES WITH BRIEF PDS OF LIFR VSBYS IN
+TSRAS...SHRAS/TSRAS CONTG THRU 08/23Z. BTWN
08/23Z-09/02Z...SHRAS/TSRAS DIMINISHING...BCMG VFR ALL SITES BY
09/03Z.

ON SUN...S/SE WINDS BECOMING ESE NEAR THE COAST WITH SEA BREEZE
DEVELOPMENT ACROSS ECFL. SCT-NMRS SHRA/TSRA AGAIN WITH ECSB MAKING A
FURTHER PUSH INTO THE PENINSULA THAN TODAY.

&&

.MARINE...TONIGHT-SUN...LOW-LEVEL RIDGE AXIS SOUTH OF THE AREA WILL
MOVE NORTH OF THE COASTAL WATERS DURING THE DAY ON SUN. MAINLY
SE/ESE WINDS THROUGH THE PERIOD BETWEEN 8 AND 12 KTS. SEAS 2-3 FT
NEAR SHORE AND 3-4 FT OFFSHORE...DOMINANT PDS 8-9 SEC. NMRS AFTN/SCT
EVENING STORMS MOVING OFFSHORE THROUGH EARLY-MID EVENING. ON SUN SCT
SHRA/TSRA WITH MAINLY A NORTH OR NORTHWEST MOVEMENT...THOUGH A FEW
CELLS MAY FIND THEMSELVES MOVING OFF OF THE VOLUSIA COUNTY COAST
LATE IN THE DAY.

MON-THU...PREVIOUS...PROXIMITY OF WRN ATLC HIGH PRESSURE RIDGE WL
ALLOW FOR GENERALLY FAVORABLE WIND AND SEA STATE THROUGH THE MIDDLE
OF NEXT WEEK. SEA HGHTS IN THE 2-4 FT RANGE WITH HIGHER SEAS OVER
THE OUTER WATERS AND GENERALLY A PRIMARILY LOCAL WIND WAVE COMPONENT
OVER THE NEAR SHORE WATERS AND AT TIMES EXTENDING WELL OFFSHORE.
WINDS/SEAS WILL BE HIGHER NEAR STORMS MOVING OFFSHORE AT THE
IMMEDIATE COAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  87  73  86 /  50  60  30  40
MCO  74  90  73  90 /  30  60  30  40
MLB  75  86  74  88 /  50  40  30  30
VRB  74  86  74  86 /  50  40  20  30
LEE  75  89  74  90 /  30  60  30  50
SFB  74  91  74  91 /  30  60  30  40
ORL  75  90  74  91 /  30  60  30  40
FPR  74  85  75  87 /  50  30  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...SEDLOCK
RADAR/IMPACT WEATHER....WEITLICH
Hazardous weather outlook, Jun 8, 11:11 AM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1111 AM EDT SAT JUN 8 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-090315-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1111 AM EDT SAT JUN 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL
FLORIDA THIS AFTERNOON. STORMS WILL MOVE EAST TO NORTHEAST AROUND
10 TO 15 MPH...PRODUCING DANGEROUS CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS. AS STORMS APPROACH THE COAST AND ENCOUNTER THE EAST
COAST SEA BREEZE...A FEW STRONGER STORMS WILL BE POSSIBLE. THE
LIGHTNING THREAT ALONG THE COAST WILL BE PARTICULARLY HIGH EAST OF
A LINE FROM KISSIMMEE TO LAKE GEORGE...AS WELL AS CENTRAL MARTIN
COUNTY. REMEMBER...LIGHTNING CAN STRIKE WELL BEYOND THE AUDIBLE
RANGE OF THUNDER. CEASE OUTDOOR ACTIVITIES AND SEEK SHELTER
INDOORS IMMEDIATELY IF THUNDER IS HEARD.

.FLOOD IMPACT...
HEAVY RAIN FROM TROPICAL STORM ANDREA PRODUCED AS MUCH AS 4 TO 6
INCHES OF RAIN IN SOME PARTS OF EAST CENTRAL FLORIDA WITH 2 TO 4
INCH RAIN AMOUNTS COMMON. DUE TO THE SATURATED SOIL...ANY
ADDITIONAL RAINFALL FROM THUNDERSTORMS WILL LIKELY RESULT IN
MINOR FLOODING OF STREETS AND POOR DRAINAGE AREAS.

.RIP CURRENT IMPACT...
A 2 TO 3 FOOT LONG PERIOD SWELL WILL IMPACT THE EAST FLORIDA COAST
TODAY...GENERATING A LOW TO MODERATE RIP CURRENT THREAT AT AREA
BEACHES. THE THREAT WILL BE HIGHEST THROUGH THE AFTERNOON HOURS DUE
TO TIDAL EFFECTS. BEACH GOERS ARE URGED TO CHECK WITH BEACH PATROL
FOR THE LATEST CONDITIONS AND TO SWIM ONLY AT GUARDED BEACHES.

.MARINE THUNDERSTORM GUST IMPACT...
WIND GUSTS AROUND 35 KNOTS WILL BE POSSIBLE OVER THE INLAND
LAKES...INTRACOASTAL WATERWAYS AND THE ATLANTIC WITH ANY LIGHTNING
STORMS THAT DEVELOP THIS AFTERNOON. STORM MOTION TODAY WILL BE
TOWARD THE EAST TO NORTHEAST AROUND 10 TO 15 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SCATTERED TO NUMEROUS AFTERNOON AND EVENING LIGHTNING STORMS WILL
OCCUR ACROSS EAST CENTRAL FLORIDA INTO THE MIDDLE OF NEXT WEEK.
DEEP MOISTURE WILL LINGER ACROSS THE AREA...RESULTING IN AN
ENHANCED THREAT FOR LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

BRAGAW/WEITLICH

In the hours before

Special weather statement, Jun 8, 3:24 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
324 PM EDT SAT JUN 8 2013

FLZ044>046-053-144-082030-
NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY-
324 PM EDT SAT JUN 8 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER LAKE COUNTY...WESTERN ORANGE COUNTY...NORTHWESTERN OSCEOLA
COUNTY...WESTERN SEMINOLE COUNTY...

* UNTIL 430 PM EDT.

AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM LAKE
GRIFFIN TO 12 MILES WEST OF FOUR CORNERS...MOVING EAST AT 20 MPH.

LOCATIONS IN THE PATH OF THE STORMS WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE POINCIANA...BAY HILL...CAMPBELL AND CLERMONT.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS.

IN ADDITION...VERY HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY
AND CAUSE TEMPORARY ROAD FLOODING. SEEK SHELTER INDOORS UNTIL THE
STORMS PASS. LISTEN FOR POSSIBLE FLOOD ADVISORIES THIS AFTERNOON.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.

LAT...LON 2861 8189 2896 8196 2896 8166 2903 8166
      2909 8146 2900 8138 2876 8132 2860 8139
      2820 8119 2805 8137 2808 8135 2808 8143
      2800 8142 2814 8146 2815 8153 2825 8156
      2826 8166 2834 8167 2834 8192 2843 8196
TIME...MOT...LOC 1923Z 253DEG 18KT 2889 8186 2864 8179
          2848 8187 2832 8183
Special weather statement, Jun 8, 4:20 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
420 PM EDT SAT JUN 8 2013

FLZ041-044>046-053-141-082115-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-OSCEOLA-SEMINOLE-
420 PM EDT SAT JUN 8 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER...

NORTHEASTERN LAKE COUNTY...
CENTRAL AND EASTERN ORANGE COUNTY...
NORTHEASTERN OSCEOLA COUNTY...
CENTRAL AND EASTERN SEMINOLE COUNTY...
VOLUSIA COUNTY...

* UNTIL 515 PM EDT.

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM 6 MILES
NORTH OF CASSIA TO ORLANDO INTERNATIONAL AIRPORT...MOVING EAST AT 10
MPH.

THESE STORMS WILL CONTINUE TO INTERACT WITH THE EAST COAST SEA
BREEZE TO PRODUCE STRONG GUSTY WINDS...TORRENTIAL FLOODING RAINS
AND FREQUENT LIGHTNING.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORMS PASS.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2916 8098 2882 8096 2861 8097 2860 8095
      2828 8095 2827 8143 2906 8155
TIME...MOT...LOC 2018Z 263DEG 7KT 2898 8146 2863 8146
          2839 8131

CRISTALDI
Local storm report, Jun 8, 4:32 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
432 PM EDT SAT JUN 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     ORLANDO EXECUTIVE AIRPO 28.55N 81.34W
06/08/2013  M51 MPH          ORANGE             FL   ASOS

            THE ORLANDO EXECUTIVE AIRPORT ASOS RECORDED A 44-KNOT
            WIND GUST OUT OF THE WEST AT 415PM LOCAL AS A CLUSTER OF
            THUNDERSTORMS MOVED THROUGH.

&&

ULRICH

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 3:15 PM EDTSevere Thunderstorm WarningMLBOsceola45 min
Jun 8, 3:24 PM EDTSpecial Weather StatementMLBLake66 min
Jun 8, 3:45 PM EDTSevere Thunderstorm WarningMLBLake, Orange45 min
Jun 8, 4:05 PM EDTAreal Flood AdvisoryMLBLake, Orange, Osceola, Seminole, Volusia3 hr
Jun 8, 4:20 PM EDTSpecial Weather StatementMLBOrange, Seminole, Volusia55 min
Jun 8, 5:03 PM EDTSpecial Marine WarningMLB57 min
Jun 8, 5:05 PM EDTSpecial Weather StatementMLBSeminole25 min
Jun 8, 5:17 PM EDTSpecial Weather StatementMLBSeminole, Volusia73 min
Jun 8, 5:48 PM EDTAreal Flood AdvisoryMLBBrevard, Volusia102 min
Jun 8, 7:33 PM EDTAreal Flood AdvisoryMLBMartin87 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.